# SDR CKSA96175

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  STATION 2220 STR 35R SKIN HAS CORROSION AT SHEAR TIE AND TEAR STRAP.   REMOVED CORROSION.  CORROSION OUT OF LIMITS IAW SRM 53-30-01.  REPAIRED DAMAGE IAW SRM 53-30-03 FIGURE 1.  CORROSION TASK CARD NR C53-110-01  TASK CARD NR 76179.
